# SDR SWAA2021071690386

- Difficulty date: June 5, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO COMPARTMENT BAFFLE STA. 747-767; RBL30;WL165 HAS CORROSION / REMOVED AND REPLACED R/H BAFFLE FS 747-767 WL 165 DUE TO OUT OF LIMITS CORRISION IAW SRM 51-40-02-0G-0; SRM 53-00-04-1A-1 AND DWG 146A7505; DWG 146A7500
